Lattice paths with given number of turns and semimodules over numerical semigroups

Autor(en): Moyano-Fernandez, Julio Jose
Uliczka, Jan
Stichwörter: Fundamental couple; Gamma-lean set; Gamma-semimodule; Lattice path; Mathematics; Numerical semigroup; RATIONAL CURVES; Syzygy
Erscheinungsdatum: 2014
Herausgeber: SPRINGER
Journal: SEMIGROUP FORUM
Volumen: 88
Ausgabe: 3
Startseite: 631
Seitenende: 646
Zusammenfassung: 
Let Gamma = be a numerical semigroup. In this article we consider several relations between the so-called Gamma-semimodules and lattice paths from (0, alpha) to (beta, 0): we investigate isomorphism classes of Gamma-semimodules as well as certain subsets of the set of gaps of Gamma, and finally syzygies of Gamma-semimodules. In particular we compute the number of Gamma-semimodules which are isomorphic with their k-th syzygy for some k.
ISSN: 00371912
DOI: 10.1007/s00233-013-9559-7

Show full item record

Page view(s)

2
Last Week
0
Last month
0
checked on Feb 29, 2024

Google ScholarTM

Check

Altmetric